# SDR SWIA202157162

- Difficulty date: February 13, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319 S18-21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS319 FRAME FROM STR 18L TO STR 21L CORRODED ON UPPER FREE FLANGE   (C-CHECK RO 4/1/2021)    REPLACED FS319 FRAME FROM STR 18L TO STR 21L WITH NEW FRAME SECTION, REFERENCE CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND BOMBARDIER DWG SH670-31810 REV AE. SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. CHECKS GOOD AT THIS TIME. COMPLIED WITH TASK CARD 51-900-1002-SKY.
